# SDR U2RA201802110002

- Difficulty date: February 10, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 73,978 hours, 22,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOORS 3 LEFT AND 3 RIGHT EXTERNAL EMERGENCY LIGHTS ARE INOPERATIVE. CHARGED EMERGENCY LIGHT BATTERIES PER AIRCRAFT MAINTENANCE MANUAL 33-51-07. LIGHT OPERATES NORMALLY AFTER CHARGING.
